# SDR 95ZZZX3602

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777SA
- Make and model: Hwksly HS125600A
- Aircraft serial: 256015
- Engine: Rroyce VIPER60122
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: YA001295
- Condition: Kinked
- Location: Rt Engine
- Part time: 7,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE ASSEMBLY FOUND KINKED AT LOWER END.  THIS PART IS AN ENGINE MAIN FUEL LINE (FLEXIBLE).  THIS LINE MUST BE DISCONNECTED IN ORDER TO ALLOW CERTAIN DEFUELING OPERATIONS.  CARE MUST BE EXERCISED WHEN DISCONNECTING THE LOWER FITTING; OTHERWISE, KINKING WILL OCCUR RESULTING IN DIMINISHED FUEL SUPPLY TO THE ENGINE.  SUBMITTER SUGGESTS MECHANICS SHOULD BE ADIVSED TO USE MORE CARE WHENEVER THIS LINE ASSEMBLY IS DISTURBED.  ACFT TT 2,952 HRS.
